# SDR ASAA2018080375641

- Difficulty date: July 27, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 22,183 hours, 7,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750236
- Condition: Punctured
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT ZEE CHANNEL HAD A PUNCTURE AT BS 727H+12.  ACFT GROUNDED.  PUNCTURE LARGER THAN .250.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 4A (Y).  REMOVED THE DAMAGED CHANNEL SECTION BS 727H+10 - STA 727J +7 IAW SRM 51-10-02.   FABRICATED THE CHANNEL SIDEPLATE AND SPLICES IAW SRM 53-00-53-2R-5, REPAIR 5, FIG 202.   INSTALLED THE CHANNEL IAW SRM 53-00-53-2R-5, REPAIR 5.
